# SDR DALA2024032203636

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 927 L29l-R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON PREVIOUS REPAIR SPLICES AND FRAME, STA Y=927 LONGERON 29LH TO 29RH AT AFT CARGO COMPARMENT. SUMMARY OF NRC S/N 00339: CORROSION LEVEL 2. FRAME STA Y=927 LONGERON 29LH TO 29RH AT AFT CARGO COMPARMENT CORROSION WAS REMOVED PER B717-200 51-10-04-0G PAR 26 C (1), (UT) THICKNESS MEASUREMENT INSPECTION ON FRAME STA Y=927 LONGERON 29LH TO 29RH. ORIGINAL THICKNESS IS 0.071" REMAINING THICKNESS IS 0.063" THEREFORE IT'S WITH IN LIMITS PER B717-200 SRM 53-00-01-1A AND ALLOWABLE DAMAGE GENERAL FIG 103 AND DC-MD/BOEING NDTSPM PART 4 04-00-06 PAR 4, AND REPAIR PARTS, NEW ANGLE AND NEW PLATE TO PREVIOUS REPAIR AT FRAME STA Y=927 LONGERON 29LH TO 29RH AT AFT CARGO COMPARMENT WERE REPLACED PER B717-200 SRM 51-41-05-9G AND 53-20-07-2R REPAIR 3. (LP #0256138)
